# SDR UALA2008111301328

- Difficulty date: March 10, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 56,063 hours, 31,147 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Tcas
- Component: Tcas, Collins
- Component part number: 6228971020
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO INOP TCAS.  *S/D*  TCAS INOPERATIVE.  REPLACED TCAS.  WAITING ON SHOP FINDINGS.
